MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 4:1 RATIO ( CAUTION: SHARP ); SKIN GRAFT MESHER

ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 4:1 RATIO ( CAUTION: SHARP ); SKIN GRAFT MESHER
Model Number N/A
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during product evaluation, the cutter failed the test cut with an incomplete cut.There was no patient involvement.Due diligence is complete and there is no additional information available.There is no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.Telephone number: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-00747; 0001526350-2023-00749; 0001526350-2023-00750.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair records found all 4 cutters failed the test cut.Cutters are not repairable and were returned to the customer unrepaired.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.It is confirmed the cutters failed the cut test.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-00747-1; 0001526350-2023-00749-1; 0001526350-2023-00750-1.
 
Event or Problem Description
There is no additional information available regarding the event.

Brand Name
Z.S.G.M. CUTTER 4:1 RATIO ( CAUTION: SHARP )
Common Device Name
SKIN GRAFT MESHER
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17333570
Report Number0001526350-2023-00751
Device Sequence Number7404815
Product Code FZW
UDI-Device Identifier00889024375475
UDI-Public(01)00889024375475(11)210809(10)65201355
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00770304000
Device Lot Number65201355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZIMMER SKIN GRAFT MESHER007701000003098
Patient SexPrefer Not To Disclose